# SDR DALA2025071005205

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 102,836 hours, 21,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1703 L1 DOOR SLIDE ARM LIGHT NOT ILLUMINATED. CORRECTIVE ACTION: REMOVED AND REPLACED PROX BOX PER B767 AMM 32-0. (7315544).
